# SDR MYW2004F00005

- Difficulty date: June 24, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Engine: Ge CFM56*
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Fmc
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DURING DECENT INTO AIRPORT, AIRCRAFT EXPERIENCED DUAL FMC FAILURE.  RECYCLED FMS CIRCUIT BREAKER.  ACCOMPLISHED OPERATION TEST IAW MM.  OPERATION NORMAL.  RETURNED AIRCRAFT TO SERVICE.
